# SDR AALA201704109058

- Difficulty date: April 8, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 73,835 hours, 11,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: E95
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT EMERGENCY FLASHLIGHT MID GALLEY LEFT SIDE IS LOW.  REMOVED AND REPLACED FLASHLIGHT BATTERY IAW AMM 25-63-00.  OPERATIONAL CHECK GOOD.
